MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD 12.5MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD 12.5MM; LCS COMPLETE : KNEE TIBIAL INSERT
Catalog Number 129405412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an infected left tkr that required removal of infected implants for first stage revision.Patient had a washout and poly insert exchange done.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A search of the medtech orthopaedics (nc) quality system found no nc¿s associated with this product/lot (product code: 129405412, lot - m12w90) combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a search of the medtech orthopaedics (nc) quality system found no nc¿s associated with this product/lot (product code: 129405412, lot - m12w90) combination.H11 additional narrative: added: d10 (concomitant) corrected: e1 (facility name).

Brand Name
LCS COMP RP INSERT STD 12.5MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22849881
Report Number1818910-2025-14554
Device Sequence Number11852666
Product Code NJL
UDI-Device Identifier10603295022022
UDI-Public(01)10603295022022(17)270930(10)M12W90
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129405412
Device Lot NumberM12W90
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMPLETE FEM POR L STD.; MBT POR TIBIAL TRAY SZ3.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale